# SDR FDEA200903170941

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365.5 FLOORBEAM UPPER TEE HAS CORROSION LBL 24.5. INSTALLED UPPER TEE AND REPAIR IAW SRM 53-00-51 FIG 201 REPAIR NR 3.THIS IS A CATEGORY "A" MAJOR REPAIR.
